# SDR CALA2022122303482

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N2725U
- Make and model: Boeing 737-8
- Aircraft serial: 43465
- Aircraft time: 4,664 hours, 1,678 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Adapter
- Condition: Detached
- Location: Wireless Headset
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REPORTED THAT A WIRLESS HEADSET ADAPTER DEPARTED THE AIRCRAFT AS IT WAS LEAVING EWR. THIS IS A PDA 3 CATEGORY. ALL APPLICABLE AIRCRAFT INSPECTIONS HAVE BEEN ACCOMPLISHED. REF. LOG PAGES 3375643 AND 3375629 NO FURTHER ACTION REQUIRED AT THIS TIME. AIRCRAFT OK FOR SERVICE
